# SDR AALA201710309032

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 24,484 hours, 9,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ON THE SIDEWALL JUST AFT OF THE FORWARD GALLEY HAS A MISSING LENS COVER.  INSTALLED NEW LENS COVER PER 33-51-14.  OPERATIONAL CHECK GOOD.
